# SDR SWAA2024020939906

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RAIL NUT PLATE LOCATED OFSS346 AT RT WING 2023-786252<[01] REPLACED LEADING EDGE RAIL NUTPLATE AND FASTENERS LOCATED ON OFSS 346 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG #112A4402. SHEET 14. REV. ?-?.;[02] CERTIFIED WORK PERFORMED.
